# SDR CALA2013121393661

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,805 hours, 7,049 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Guide
- Condition: Gouged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUXILIARY GALLEY CART LIFT MAKING VERY LOUD SCRAPING SOUND.  CHECK OPERATION OF LIFT CART, FOUND AFT GUIDE RAIL SHOWS SIGNS OF GOUGE STARTING HALFWAY UP & GETTING PROGRESSIVELY DEEPER AS IT GETS TO THE BOTTOM.  ROLLER CARRIAGES LOOK WORN, DUE TO EXCESSIVE PLAY WHEN SHAKING CARRIAGE.  IAW AMM 25-38-00 STEPS 7A & 9A.  CART IS IN DOWN POSITION CB CART LIFT OVERRIDE & CB CART CONT UPPER DECK ARE PULLED OPEN ON P180 PANEL & CB CART LIFT CONT UPPER DECK CART LIFT, UPPER DECK 1 & CART LIFT UPPER DECK 2 ON P114 PANEL ARE OPEN.
